# SDR AALA201605059012

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 43,326 hours, 25,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EMER LIGHTS FAILS BITE TEST FOR FWD LT EMER POWER SUPPLY UNIT BATTERY.  RESEATED CONNECTOR ON FWD LT EMER POWER SUPPLY UNIT BATTERY.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400-001-A.
